# SDR SWAA2020021341379

- Difficulty date: January 29, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 45,651 hours, 31,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER EMERGENCY EXIT SIGN WIRES WERE PULLED FROM THE CONNECTORS.          / R&R EXIT SIGN PER AMM.
